# SDR 01FDEA00188

- Difficulty date: February 28, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 38,752 hours, 16,302 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: A5557011120000
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE LOAD FITTING HAS INTERGRANULAR CORROSION, TOP LT AND RT ATTACH POINT TO FWD VERTICAL STAB FRONT SPAR.
